American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54E18) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Ahmed Bouziad. Every Cech-analytic Baire semitopological group is a topological group. Proc. Amer. Math. Soc. 124 (1996) 953-959. MR 1328341.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Shu Tao Chen and Hui Ying Sun. Weak convergence and weak compactness in abstract $M$ spaces . Proc. Amer. Math. Soc. 123 (1995) 1441-1447. MR 1273482.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] H. Attia. On the dimensional properties of Stone-\v Cech remainder of $P\sb 0$-spaces . Proc. Amer. Math. Soc. 121 (1994) 1245-1249. MR 1156462.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Kōichi Tsuda. A note on \v S\v cepin's theorem . Proc. Amer. Math. Soc. 91 (1984) 167-170. MR 735586.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Józef Chaber. Perfect images of $p$-spaces . Proc. Amer. Math. Soc. 85 (1982) 609-614. MR 660615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Shinpei Oka. An inequality concerning three fundamental dimensions of paracompact $\sigma $-spaces . Proc. Amer. Math. Soc. 83 (1981) 790-792. MR 630056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] S. W. Davis. A nondevelopable \v Cech-complete space with a point-countable base . Proc. Amer. Math. Soc. 78 (1980) 139-142. MR 548102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1